Volume 3, Issue 3 (September 2011)

ISSN Print: 2150-4075   ISSN Online: 2150-4083

Google-based Impact Factor: 1.43  Citations  h5-index & Ranking

Continuous Investment Model of E-Commerce

HTML  XML Download Download as PDF (Size: 138KB)  PP. 262-265  
DOI: 10.4236/ib.2011.33034    6,567 Downloads   10,146 Views  


The problems of e-commerce investment have been a chronic painful agony, due to its large investment, low profits and long payback periods, etc. In this work, we deeply study e-commerce profits, analyze the investment patterns and establish investment recovery matrices. We also propose the great product matrix concept for solving continues investment, in an attempt to find an optimal solution to maximize the investment profits.

Cite this paper

T. Liu, J. Lu and Y. Lu, "Continuous Investment Model of E-Commerce," iBusiness, Vol. 3 No. 3, 2011, pp. 262-265. doi: 10.4236/ib.2011.33034.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.